# SDR CA060515005

- Difficulty date: May 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,535 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 107326022
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,535 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1) SPAR (P/N 0732602-2 2) REINFORCEMENT (P/N 0732603-1 3) BRACKETS (P/N 0732101-4  ALL 3 OF ABOVE ITEMS WERE FOUND CRACKED AND REPLACED.  (TC NR 20060515005).
